# SDR WTAA970135

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Ttl Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LAX - LEFT TORQUE AND RPM INDICATION FLUCTATED ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED TTL PER MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING LT TTL BYPASS VALVE.  OPERATIONAL CHECK SATISFACTORY.  (X)
